A unique continuation result for the plate equation and an application


ARAT Z., Khanmamedov A. , SIMSEK S.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.39, no.4, pp.744-761, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.1002/mma.3518
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.744-761

Abstract

In this paper, we prove the unique continuation property for the weak solution of the plate equation with the low regular coefficient. Then, we apply this result to study the global attractor for the semilinear plate equation with a localized damping. Copyright (c) 2015John Wiley & Sons, Ltd.